See Alike in...

Alike App

Browser

joyjoytsak

595d

does anyone with disassociate identity disorder lose time completely? black out and come back?

Top reply
    • Rays

      594d

      I remember nothing from May of last year until about November of last year. I’m on Pristiq which has surprisingly helped my disassociation, I haven’t had major lapses in memory in a few months. Treating stressors I’ve found has made my alters feel the need to front much less often. Sending you strength ❤️

    • Rays

      594d

      I remember nothing from May of last year until about November of last year. I’m on Pristiq which has surprisingly helped my disassociation, I haven’t had major lapses in memory in a few months. Treating stressors I’ve found has made my alters feel the need to front much less often. Sending you strength ❤️

    • wanderingSOUL

      595d

      Yea all the time and my alter takes over....do your alters write you notes on what happened...I might not remember but my alters take care of me and we all have a journal

      • joyjoytsak

        595d

        @wanderingSOUL I haven't been diagnosed but I think I experienced this.

        • wanderingSOUL

          595d

          @joyjoytsak I'm sorry you have to go through it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion